Number of the records: 1
Properties of extremal families of MN-convex (MN-concave) functions
Title Properties of extremal families of MN-convex (MN-concave) functions Author info Urszula Bentkowska ... [et al.] Author Bentkowska Urszula Co-authors Díaz Susana Drewniak Józef Janiš Vladimír 1963- UMBFP10 - Katedra matematiky Montes Susana Source document Fuzzy Sets and Systems : An International Journal in Information Science and Engineering. Vol. 325 (2017), pp. 47-57. - Amsterdam : Elsevier B.V., 2017 Database xpca - PUBLIKAČNÁ ČINNOSŤ Catal.org. BB301 - Univerzitná knižnica Univerzity Mateja Bela v Banskej Bystrici References PERIODIKÁ-Súborný záznam periodika unrecognised
Number of the records: 1